Persönlicher Status und Werkzeuge

Home Publications
Discrete differential-geometry operators for triangulated 2-manifolds (bibtex)
@ARTICLE{meyer_discrete_2002,
  author = {Meyer, M and Desbrun, M. and Schröder, P. and Barr, {A.H.}},
  title = {Discrete differential-geometry operators for triangulated 2-manifolds},
  journal = {Visualization and mathematics},
  year = {2002},
  volume = {3},
  pages = {34–57},
  number = {7}
}
Powered by bibtexbrowser
Export as PDF or BIB
Back to Publications
Last edited 29.01.2013 17:37 by Quirin Lohr